# SDR QXEA2013012100090

- Difficulty date: January 21, 2013
- Submitted: January 26, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORRODED RIVETS BETWEEN BS 216 AND 236. REMOVED CORRODED IAW SRM 51-42-05-02-01. APPLIED ALODINE AND PRIMER IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. INSTALLED RIVETS PER SRM 51-42-05-02-01.  APPLIED TOP COAT AND AV8 IAW AMM 51-25-01-390-801 AND SRM 51-25-15-02-01.
